Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 40, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 1:25 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 30, 2007, 1:25 PM CDT (18:25 UTC)
- Expired
- Mar 30, 2007, 5:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 1:26 PM CDT | FLASH FLOOD | Mineral Wells, TX | WATER OVER ROAD NEAR MINERAL WELLS AIPORT |
| Mar 30, 1:53 PM CDT | FLASH FLOOD | 1 N Cool, TX | WATER OVER MANY ROADS IN WEST PARKER COUNTY. HIGH WATER RESCUE IN PROGRESS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 301825 FFWFWD TXC363-367-302230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 125 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS... WESTERN PARKER COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 530 PM CDT * AT 110 PM CDT...NATIONAL WEATHER SEVICE METEOROLOGIST DETECTED VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER THE WARNED AREA. REPORTS WERE ALSO RECEIVED OF WATER OVER THE ROAD. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERAL WELLS STATE PARK...MINERAL WELLS...GRAFORD AND COOL EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3252 9831 3256 9774 3301 9776 3301 9825 $$ 82/JLD
1 follow-up statement
000 WGUS74 KFWD 301906 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 204 PM CDT FRI MAR 30 2007 TXC363-367-302230- PALO PINTO TX-PARKER TX- 204 PM CDT FRI MAR 30 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR WESTERN PARKER AND EASTERN PALO PINTO COUNTIES... AT 158 PM CDT...TRAINED WEATHER SPOTTERS REPORTED NUMEROUS ROADS COVERED WITH WATER AND AT LEAST ONE HIGH WATER RESCUE IN THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINERAL WELLS STATE PARK...MINERAL WELLS...GRAFORD AND COOL. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. REMEMBER...TURN AROUND DONT DROWN. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY NIGHT FOR NORTH CENTRAL TEXAS. LAT...LON 3252 9831 3256 9774 3301 9776 3301 9825 $$ JLD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 1:15 PM CDT, 10 minutes earlier.
Area forecast discussion, Mar 30, 1:15 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 115 PM CDT FRI MAR 30 2007 .AVIATION... 115 PM CDT AWW FOR DFW THRU 3 PM...WILL LIKELY NEED TO BE EXTENDED OR LATER RE-ISSUED FOR LIGHTNING LATER THIS AFTERNOON. DAL NOT INCLUDED. INITIAL TSRA TO AFFECT METRO TAF SITES HAS ALREADY RACED NORTH. WILL WATCH PARKER COUNTY STORM CLOSELY FOR EFFECTS ON FTW/AFW...BUT EXPECT MCS TO THE WEST TO LARGELY MISS TERMINALS. REDEVELOPMENT IN PREVIOUSLY UNTAPPED AIR ACROSS SE SECTIONS OF SJT CWA WILL MAKE FOR THE MAIN EVENT LATER THIS AFTERNOON. MAINTAIN TEMPOS FOR SIGNIFICANT TSRA 23-03Z. AS UPPER SYSTEM FINALLY DISLODGES...EXPECT FROPA IN THE 06-12Z TIMEFRAME...LIKELY WITH ONE FINAL LINEAR MCS. 18Z FWD SOUNDING SHOWS 40-MPH SE WINDS 1-3KFT AGL. GUSTS 20-25KTS AT SFC WILL PRECLUDE LLWS MENTION AS CRITERIA LIKELY NOT MET...BUT GA PILOTS SHOULD BE AWARE OF SIGNIFICANT GUSTS WITHIN 1000FT OF SFC. 25 && .UPDATE... 1027 AM CDT WE HAVE UPDATED THE ZONES AND OTHER PRODUCTS...MAINLY BECAUSE OF THE COMBINATION OF THE FLASH FLOOD WATCH AND THE MORE RECENT TORNADO WATCH. STORMS LIKELY ARE NOT SURFACE-BASED YET...BUT WILL BE BY LATE MORNING AND EARLY AFTERNOON. ONCE AGAIN...THE FLASH FLOOD THREAT IS LIKELY THE GREATEST THREAT...BUT A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO BRING A THREAT OF LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO OR TWO. #26 && .AVIATION... 718 AM CDT A COMPLEX AVIATION WEATHER DAY IS EXPECTED WITH MVFR TO IFR CEILINGS AND NUMEROUS THUNDERSTORMS. THE MOST CHALLENGING ASPECT OF TODAYS FORECAST WILL BE THE TIMING OF THUNDERSTORMS. WE ARE ALREADY SEEING SOME SPOTTY SHOWERS NEAR WACO AND AROUND THE METROPLEX AIRPORTS SO EXPECT SOME TEMPORARY LIGHT RAIN BETWEEN 12 AND 16Z. CEILINGS WILL MOST LIKELY LIFT SOME DURING THE PERIODS OF LIGHT RAIN BUT WILL FALL BELOW 2000 FT AFTER THE SHOWERS MOVE OFF. THUNDERSTORMS WILL BECOME MORE LIKELY BY 16Z AS ACTIVITY FROM THE SOUTHWEST WORKS NORTHEASTWARD. OFF AND ON THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE AFTERNOON AND EVENING WITH THE BEST LIFT FORECASTED LATE THIS EVENING WHEN THE COLD FRONT BEGINS MOVING THROUGH THE REGION. IT LOOKS LIKE MOST OF THE STRONG STORMS WILL END BY 09Z BUT THUNDERSTORMS WILL REMAIN IN THE VICINITY OF ALL AIRPORTS THROUGH SATURDAY MORNING. A SOUTH TO SOUTHEAST WIND TODAY WILL TURN TO THE SOUTHWEST LATE THIS EVENING AND WEST/NORTHWEST AFTER 06Z WITH THE PASSAGE OF THE COLD FRONT. WIND SPEEDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE WITH A FEW HIGHER GUSTS POSSIBLE. 79 && .PREV DISCUSSION... 309 AM CDT ...SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL EXPECTED ACROSS NORTH TEXAS TODAY... WATER VAPOR IMAGERY HOLDS THE KEY TO THE DEVELOPMENT OF OUR NEXT ROUND OF SHOWERS AND THUNDERSTORMS. POTENT SHORTWAVE ROUNDING THE BASE OF THE MAIN UPPER LOW IS NOW SWINGING INTO SW ARIZONA. JUST WITHIN THE LAST COUPLE OF HOURS...SUBSIDENCE POCKET OVER WEST TX HAS DISAPPEARED AS MID/UPPER LEVEL MOISTURE HAS BEGUN TO SPLIT NORTHWEST FROM THE SUBTROPICAL PLUME OVER MEXICO. 88-D MOSAIC SHOWS REGENERATION OF SHOWERS/STORMS OVER SW TX...WHICH SHOULD ONLY INCREASE WITHIN THIS AREA OF DIFLUENCE AND LOW LEVEL CONVERGENCE /ASSOCIATED WITH DEVELOPING SFC LOW/. WE EXPECT TWO DISTINCT WAVES OF THUNDERSTORMS TODAY. THE FIRST WILL APPROACH THE AREA THIS MORNING FROM THE SOUTHWEST...IN ASSOCIATION WITH LEAD MID/UPPER LEVEL VORTICITY LOBES CURRENTLY ALONG THE RIO GRANDE /PER RUC ANALYSIS/. THE RIO GRANDE SFC LOW WILL DEEPEN AS IT TRANSLATES NORTHEAST TOWARD THE RED RIVER DURING THE COURSE OF THE DAY. SECOND ROUND OF SHOWERS AND THUNDERSTORMS WILL BE INFLUENCED BY STRONG POSITIVE VORTICITY ADVECTION ASSOCIATED WITH THE NEGATIVELY TILTED SHORTWAVE SWINGING INTO WEST TEXAS BY MIDDAY. STRONG UPPER LEVEL JET /90-100KTS/ WILL ALSO ENHANCE LARGE SCALE LIFT. STRONG FORCING ALONG THE APPROACHING FRONTAL BOUNDARY WILL LIKELY INITIATE NUMEROUS THUNDERSTORMS THIS AFTERNOON/EVENING. HEAVY RAIN WILL YET AGAIN BE A MAJOR CONCERN FOR THE FORECAST AREA TODAY. THE FLASH FLOOD WATCH WILL CONTINUE AS PLANNED THROUGH TONIGHT. PRECIPITABLE WATERS FROM NAM BUFR SOUNDINGS ARE INCREDIBLY HIGH...BETWEEN 1.5 TO 1.7 INCHES. WITH THE ALREADY WELL-SATURATED GROUND AND SEVERAL WAVES OF DEEP CONVECTION /POSSIBLY TRAINING/ EXPECTED...HEAVY RAINFALL AND FLOODING IS A SERIOUS HAZARD TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST SECTIONS OF OUR CWA...WITH SLIGHT RISK ELSEWHERE. ENVIRONMENTAL SHEAR WILL BE STRONGER TODAY THAN YESTERDAY. 0-1KM SHEAR OF 25-30KTS AND 0-1KM HELICITIES IN EXCESS OF 200M2/S2 WITH 0-3KM SHEAR OVER 350M2/S2 CREATE HODOGRAPHS FAVORABLE FOR ROTATING UPDRAFTS. 50-60KTS AT 500MB WILL ALSO PUNCH INTO THE AREA BY THE AFTERNOON HOURS...RESULTING IN 0-6KM BULK SHEAR OF 50...PERHAPS 60KTS. AMPLE MOISTURE WILL RESULT IN LOW LCLS AND SFC DEWPOINT DEPRESSIONS LESS THAN 5 DEGREES F. THIS STRONG SHEAR WILL ESTABLISH A THREAT OF TORNADOES...SPECIFICALLY WITHIN THE MODERATE RISK AREA /SOUTHWEST CWA/. ONE LIMITING FACTOR TO THE TORNADO THREAT WILL BE SOMEWHAT WEAK INSTABILITY IN THE LOWEST 3 KM. HOWEVER...ANY STORM THAT CAN MAKE USE OF THE FORECAST 800-1000J/KG OF LOW LEVEL CAPE WILL BE MORE THAN CAPABLE OF ROTATING...ESPECIALLY ANY OF THOSE DEVIANT TO THE MEAN FLOW. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. COLD FRONT WILL MOVE INTO NORTH TEXAS ON TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. SOME SLIGHTLY COOLER WEATHER /HIGHS IN THE LOW 70S/ CAN BE EXPECTED DURING THE MIDDLE OF NEXT WEEK. ANOTHER FRONT MAY SAG INTO THE REGION FRIDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 50 72 51 81 / 100 80 30 10 0 WACO, TX 73 52 73 51 80 / 100 80 40 10 0 PARIS, TX 73 56 70 49 80 / 90 80 30 10 0 DENTON, TX 70 49 71 48 80 / 100 80 20 10 0 MCKINNEY, TX 72 51 70 47 79 / 100 80 30 10 0 DALLAS, TX 72 53 72 52 81 / 100 80 30 10 0 TERRELL, TX 75 55 71 51 80 / 100 80 30 10 0 CORSICANA, TX 75 54 71 51 80 / 90 80 50 10 0 TEMPLE, TX 72 52 72 51 83 / 100 80 50 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/25 07/06/09/82
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Special weather statement, Mar 30, 12:21 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT FRI MAR 30 2007 TXZ117-301745- PARKER TX- 1221 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM OVER SOUTHERN PALO PINTO COUNTY MOVING NORTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING A BRIEF TORNADO AND QUARTER SIZE HAIL HAIL IN EASTLAND COUNTY. ON ITS PRESENT COURSE...THIS DANGEROUS STORM WILL ENTER WESTERN SECTIONS OF PARKER COUNTY AROUND 1245 PM. CITIES IN THE PATH OF THIS STORM INCLUDE COOL...HUDSON OAKS... SPRINGTOWN AND WEATHERFORD. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING WILL LIKELY BE NEEDED FOR PARKER COUNTY. PEOPLE IN THIS AREA SHOULD CLOSELY MONITOR THE WEATHER AS THIS DANGEROUS STORM APPROACHES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9803 3258 9804 3259 9767 3299 9768 07/BB
Special weather statement, Mar 30, 12:22 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1222 PM CDT FRI MAR 30 2007 TXZ101-116-301745- JACK TX-PALO PINTO TX- 1222 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... JACK COUNTY NORTHEASTERN PALO PINTO COUNTY AT 1222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED INTENSIFYING THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF JACKSBORO TO 10 MILES NORTHWEST OF MINERAL WELLS...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAFORD AND JACKSBORO. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. IF THIS STORM CONTINUES TO INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3323 9841 3287 9841 3287 9808 3343 9797 07/BB
Local storm report, Mar 30, 12:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 9 S RANGER 32.34N 98.67W
03/30/2007 EASTLAND TX LAW ENFORCEMENT
FOLLOW-UP REPORT...TREES UPROOTED...SHEDS AND
OUTBUILDINGS DAMAGEDLocal storm report, Mar 30, 12:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TORNADO 9 WNW HUCKABAY 32.39N 98.44W
03/30/2007 ERATH TX TRAINED SPOTTER
BRIEF TORNADO NEAR THURBERLocal storm report, Mar 30, 1:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 SE MINERAL WELLS 32.81N 98.07W
03/30/2007 E1.00 INCH PALO PINTO TX AMATEUR RADIO
REPORTED AT MINERAL WELLS AIRPORTLocal storm report, Mar 30, 1:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 3 W COOL 32.80N 98.06W
03/30/2007 E1.00 INCH PALO PINTO TX AMATEUR RADIO
REPORTED AT MINERAL WELLS AIRPORTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.